# SDR SWAA2024102844043

- Difficulty date: October 1, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE PANEL 571AT; I/B AFT CORNER UPPER SURFACE HOLE FASTENER ELONGATED<[01] APLIED PERMANENT REPAIR ON DAMAGE AREA AS MARKED ON PANEL #571AT AS PER B737 51-70-04-2R-0 PARAG 4-N-2 MATERIAL USED: RESIN 3804 PO#2066573; FIBERGLASS PO#1690463 AND TOOL USED TEMPERATURE CONTROL ID:172858 DUE DATE:13/MAY/25;[02] FINAL INSPECTION; VERIFIED STEP #1.;[03] CORRECTION FOR STEP #1 PANEL NUMBER WORK WAS ACCOMPLISHED ON PANEL P/N 115A4511-7;[04] FINAL INSPECTION; VERIFIED STEP #1 AND CORRECTION STEP #3.;[05] REJECT...T/C TTG8Q00W69WR MISSING DAMAGE EVALUATION AND DAMAGE REMOVAL DOCUMENTATION. [TTG8Q00WJAPA];[06] CORRECTION STEP 1 :  EVALUATED DAMAGED FOUND OUT OFF LIMITS; REMOVED DAMAGED AND APPLIED PERMANENT REPAIR ON DAMAGED AREA ON LEFT WING UPPER SURFACE (PANEL P/N 115A4511-7 ) PER B737 51-70-04-2R-0 PARAG 4-N-2 MATERIAL USED: RESIN 3804 PO#2066573; FIBERGLASS PO#1690463 AND TOOL USED TEMPERATURE CONTROL ID:172858 DUE DATE:13/MAY/25 ; SRM 51-10-02-0G-0.
